# SDR SWAA031543

- Difficulty date: July 12, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 50,250 hours, 47,352 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Part number: M991
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LANDING GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED M991 CARDS ON E-11 LANDING GEAR LOGIC SHELF.
